# SDR SWAA2024051584254

- Difficulty date: May 10, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N8631A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42385
- Aircraft time: 33,717 hours, 16,062 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: No Test
- Location: Megaphone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN MEGAPHONE BATTERIES ARE WEAK<[01] R&R MEGAPHONE BATTERIES ; FUNCTIONAL CHECK IS GOOD PER AMM 25-64-00.;[02] R&R MEGAPHONE BATTERIES AT FWD G-7 GALLEY.FUNCTIONAL CHECK IS GOOD PER AMM 25-64-00.;[03] R&R MEGAPHONE BATTERIES AT FWD G-7 GALLEY.FUNCTIONAL CHECK IS GOOD PER AMM 25-64-00. INSPECTION C/W.
